EXACTECH, INC. UHMWPE POST AUG GLENOID LARGE, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Model Number |
UHMWPE POST AUG GLENOID LARGE, RIGHT |
| Medical Device Problem Codes |
Fracture (1260); Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) - 300-01-15 - equinoxe, humeral stem primary, press fit 15mm.(b)(6) - 300-10-15 - equinoxe replicator plate 1.5mm o/s.(b)(6) - 300-20-02 - equinox square torque define screw drive kit.(b)(6) - 310-02-50 - equinoxe, humeral head tall, 50mm (beta).(b)(6) - 314-02-34 - uhmwpe post aug glenoid large, right.(b)(6) - 315-35-00 - glnd kwire.(b)(6) - 315-35-00 - glnd kwire.
Event or Problem Description
It was reported that a male patient, initial shoulder implanted on (b)(6) 2012, underwent a revision procedure on (b)(6) 2024, approximately 11 years 9 months post the initial procedure.The patient was converted from an anatomic to a reverse with a competitor¿s custom glenoid.Exactech tray and liner was implanted with the existing stem.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.An x-ray was provided.No explanted devices are available for return.The hospital kept them.Device images were provided.No further information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported was likely due to prothesis wear caused by rotator cuff insufficiencies, relative positioning of implants, and/or the inclusion of the polyethylene in the packaging recall.Additionally, this glenoid component appears to have been implanted over ten years prior to the reported event.However, the cause of the wear can not be confirmed from the provided information as the device was not returned for evaluation.Potential user and patient-related considerations to the event could not be assessed from the provided information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.